# SDR CKSA96081

- Difficulty date: August 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801MG
- Make and model: Doug DC-8-62
- Aircraft serial: 45986
- Engine: Pwa JT3D3B
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: 893244
- Condition: Discharged
- Location: Nr 4 Engine
- Stage of operation: CR
- Nature of condition: P
- Precautionary procedure: F

## Discrepancy

NR 4 ENGINE OUTBOARD BOTTLE DID NOT INDICATE LOW PRESSURE WHEN DISCHARGED FOR FIRE WARNING INDICATION.  REMOVED AND REPLACED NR 3 AND NR 4 FIRE BOTTLES.  PERFORMED SYSTEM CHECK, SYSTEM CHECKS OUT NORMAL IAW 26-3-0.
